L. OUKHTITE, and L. TAOUFIQ, (2012) Left multipliers satisfying certain algebraic identities on lie ideals of rings with involution. Int. J. Open Problems Complex Analysis, Vol. 5, N°. 3, 2012, ISSN 2074-2827.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Algèbre & Applications
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/726

Actions (login required)

View Item View Item